# SDR SWAA096933

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 15,089 hours, 8,915 cycles
- Engine: Ge CFM567B24
- Engine time: 15,089 hours, 8,915 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4345
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  CREW REPORTED NR 1 ENG FWD THRUST REVERSER LIGHT INTERMITTENT IN FLT, N1 FLUCTUATED SEVERAL TIMES DURING FLIGHT.  DURING POWER PULL BACK FOR LANDING NR 1 ENG STARTED TO SHUTTER, AND CREW SHUTDOWN ENGINE.  REMOVED AND REPLACED NR 1 ENG EEC PER MM.
